Results 1 to 5 of 5

Thread: Tapering and anxiety?

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Smile Tapering and anxiety?

    I am well aware that I too often come on here and ask silly little questions and I apologize for that =] haha, but I haven't helped but notice I am over reacting with worry and seem to be ridiculously anxious for little things since I have started tapering.

    I have seen others saying similar things in the past? Anyone relate to me?

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    I'm going to give you an answer you most likely don't want to hear. Talk to your doctor. I dealt with this for several years before they figured out that my "will" wasn't going to be enough to fix it. The Lupus itself was causing issues in how much hormone was being released from my brain so there was an acutely chemical imbalance happening. While that is not the case for everyone, this is an issue you deal with, at least from time to time, and I really think your doctor should know about it
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. The Following User Says Thank You to tgal For This Useful Post:

    Saysusie (03-26-2014)

  4. #3
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    Can they do simple tests to find out this?

  5. #4
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    The answer is yes and no. Yes if it is acting up at the moment but often times the problem is that it is a problem of irregularity in how it is despensing. They did eventually catch mine on blood work but not everyone does. Whether it is chemical, medicine or stress related if you have have this issue often there is NO SHAME in getting meds to help with this issue. It is not a sign of weakness. The only weakness is not being willing to help yourself. I refused them for years thinking I should be "stronger" and myself and my family paid for it.

    Feel free to PM if you want to talk
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  6. The Following User Says Thank You to tgal For This Useful Post:

    Saysusie (03-26-2014)

  7. #5
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,143
    Thanks
    150
    Thanked 206 Times in 176 Posts

    Default

    tapering off your medication is a fear in itself I tapered off my prednisone for a year before I finally stopped it at Christmas . was not the most happiest time of my life I worried what damage it could cause or would I get worse. could I endure the pain it was causing by not being on it. and I did have to resort to pain medication for awhile. and sometimes still do. but I have also gained some benefits less bloating. and worried about it was doing to my body because of the extra weight I gained . but now I am slowly losing weight. and doing only small amounts of exercise. but every little bit helps. but you must do this under the control of your gp or specialist. not by yourself luckily I had good gp.

  8. The Following User Says Thank You to kim,l For This Useful Post:

    Saysusie (03-26-2014)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •